Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 217, NWS Des Moines, IA

September 10, 2013Boone County, Dallas County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Sep 10, 2013, 6:56 PM CDT for Boone County, Dallas County, Iowa. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2013, 6:56 PM CDT (23:56 UTC)
Expired
Sep 10, 2013, 7:30 PM CDT
In force
34 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, IA, Dallas County, IA

The radar

The Des Moines radar (KDMX), 24 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 7:00 PM CDTTSTM WND DMG6 Ese Perry Airport, IAFOUR 4 INCH TREE LIMBS DOWN IN YARD. LAWN FURNITURE AND GRILL BLOWN AROUND AND DESTROYED. LARGE FLATBED TRAILER BLOWN ACROSS THE ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-324 J/kg
Mixed-layer LCL
1770 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WUUS53 KDMX 102356
SVRDMX
IAC015-049-110030-
/O.NEW.KDMX.SV.W.0217.130910T2356Z-130911T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
656 PM CDT TUE SEP 10 2013

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOONE COUNTY IN CENTRAL IOWA...
  NORTHERN DALLAS COUNTY IN CENTRAL IOWA...

* UNTIL 730 PM CDT

* AT 651 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PERRY...AND
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED. AN OFF DUTY NWS METEOROLOGIST REPORTED   
  DAMAGE ALONG LAKE PANORAMA WITH THIS STORM.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PERRY...WOODWARD...MADRID...MINBURN AND BOUTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4196 9382 4171 9382 4168 9419 4184 9426
TIME...MOT...LOC 2355Z 251DEG 22KT 4178 9410

HAIL...<.75IN
WIND...60MPH

$$

SKOW
3 follow-up statements
389 
WWUS53 KDMX 110010
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
710 PM CDT TUE SEP 10 2013

IAC015-049-110030-
/O.CON.KDMX.SV.W.0217.000000T0000Z-130911T0030Z/
BOONE IA-DALLAS IA-
710 PM CDT TUE SEP 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DALLAS AND SOUTHWESTERN BOONE COUNTIES UNTIL 730 PM CDT...

AT 705 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOUTON...AND
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BOUTON...WOODWARD...AND MADRID.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 4196 9382 4174 9382 4171 9412 4186 9420
TIME...MOT...LOC 0010Z 249DEG 22KT 4184 9397

HAIL...<.75IN
WIND...60MPH

$$

SKOW
578 
WWUS53 KDMX 110018
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
718 PM CDT TUE SEP 10 2013

IAC015-049-110030-
/O.CON.KDMX.SV.W.0217.000000T0000Z-130911T0030Z/
BOONE IA-DALLAS IA-
718 PM CDT TUE SEP 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DALLAS AND SOUTH CENTRAL BOONE COUNTIES UNTIL 730 PM CDT...

AT 714 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOODWARD...AND
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  WOODWARD AND MADRID

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4196 9382 4177 9382 4176 9399 4187 9414
TIME...MOT...LOC 0018Z 249DEG 22KT 4184 9390

HAIL...<.75IN
WIND...60MPH

$$

SKOW
430 
WWUS53 KDMX 110025
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
725 PM CDT TUE SEP 10 2013

IAC015-049-110035-
/O.EXP.KDMX.SV.W.0217.000000T0000Z-130911T0030Z/
BOONE IA-DALLAS IA-
725 PM CDT TUE SEP 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAS AND SOUTH
CENTRAL BOONE COUNTIES WILL EXPIRE AT 730 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4196 9382 4177 9382 4176 9399 4187 9414
TIME...MOT...LOC 0025Z 249DEG 22KT 4184 9384

$$

SKOW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 6:36 PM CDT, 20 minutes earlier.

Area forecast discussion, Sep 10, 6:36 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
636 PM CDT TUE SEP 10 2013

.SHORT TERM.../TONIGHT /...
ISSUED AT 247 PM CDT TUE SEP 10 2013

COLD FRONT CURRENTLY FROM ABOUT KMCW SWWD TO SOUTH OF STORM LAKE
WILL CONTINUE TO SLOWLY SAG SOUTH TONIGHT MAKING IT INTO CENTRAL TO
SOUTHERN IOWA.  THERE IS A WEAK VORT MAX ROTATING UP OUT OF KS INTO
NE WHICH WILL EVENTUALLY MOVE INTO IOWA THIS EVENING.  BUILDING CU
AND A COUPLE OF THUNDERSTORMS ARE EVIDENT IN THE VICINITY OF THIS
FEATURE AND I EXPECT AT LEAST ISOLATED COVERAGE INTO SW IA
ALONG/NEAR THE FRONTAL BOUNDARY.  BEHIND THE FRONT THERE IS ALSO
PRECIP BREAKING OUT BUT IT IS MORE SHOWERY IN NATURE AND IS NOT
EXPECTED TO DEVELOP INTO MUCH ALTHOUGH YOU CANNOT RULE OUT AN
ISOLATED THUNDERSTORM.

WITH THE FRONT MOVING LITTLE AND A COUPLE MORE IMPULSES EXPECTED TO
MOVE ACROSS THE AREA I WILL KEEP SLIGHT CHANCE POPS GOING ACROSS
CENTRAL/SOUTHERN IOWA TONIGHT.  NOT LOOKING FOR MUCH IN THE WAY OF
PRECIPITATION THOUGH AND I WOULD NOT BE SURPRISED IF WE SAW LITTLE
MORE THAN SPRINKLES OVER MOST AREAS.  AS FOR TEMPS...WITH THE
EXCEPTION OF THE FAR NORTHWEST AND NORTH CENTRAL...NOT LOOKING FOR A
BIG COOL DOWN TONIGHT.  TEMPS ACROSS SOUTHERN IOWA WILL STILL BE IN
THE UPPER 60S TO AROUND 70 WITH SOME LOWER VALUES IN THE NISH VALLEY.

.LONG TERM.../WEDNESDAY THROUGH TUESDAY/...
ISSUED AT 247 PM CDT TUE SEP 10 2013

LINGERING SHOWERS AND THUNDER WILL BE THE MAIN CHALLENGE FOR THE
NEXT 24 HOURS FOLLOWED BY THE EXTENT OF THE COOLING OVER THE
SUBSEQUENT SEVERAL DAYS AS CANADIAN/GREAT LAKES HIGH SETTLES INTO
THE AREA BY THURSDAY AND FRIDAY. FIRST WEAKENING FRONT TODAY OVER
NORTHERN IOWA WITH WEAK SFC CONVERGENCE EXPECTED TO BUBBLE UP SOME
CONVECTION IN THE NEXT 24 HOURS BUT COVERAGE SHOULD REMAIN LIMITED
ALONG THE BOUNDARY DUE TO LACK OF SIGNIFICANT MID TO UPPER LEVEL
WIND FIELDS. OVERNIGHT TONIGHT THE INSTABILITY WEAKENS SO ANY
THUNDER WILL BECOME MORE ISOLATED THROUGH WED MIDDAY WDNESDAY...
WHEN THE FRONT MAY LIGHT UP AGAIN OVER THE SOUTH. THE SECONDARY
COLD FRONT...OF MORE INTEREST AS THE MAIN CHANGE IN AIRMASS WILL
ARRIVE BY WEDNESDAY NIGHT. THIS WILL DROP TEMPERATURES QUITE A BIT
FOR THE REMAINDER OF THE WEEK INTO THE WEEKEND. AS A CANADIAN HIGH
SETTLES INTO THE GREAT LAKES AT THE SFC A STRENGTHENING TROUGH AT
H500 SETS UP OVER THE HUDSON BAY INITIALLY THEN EAST OVER NEW
ENGLAND WILL PROVIDE FOR SEVERAL DAYS OF NORTHWEST FLOW ALOFT.
THIS WILL RESULT IN A RETURN TO BELOW NORMAL TEMPERATURES FRIDAY
AND SATURDAY BEFORE WARM AIR ADVECTION RETURNS. HIGHS WEDNESDAY
WILL STILL REACH THE UPPER 80S TO LOWER 90S SOUTH WHILE THE NORTH
WILL BE COOLER...WITH HIGHS IN THE MID 80S. AS THE COOLER AIR
ADVANCES SOUTH...LOWS WILL FIRST DROP OFF TO THE 50S NORTH TO
LOWER 60S SOUTH THURSDAY MORNING AND INTO THE 40S TO LOWER 50S BY
FRIDAY AND SATURDAY MORNING. HIGHS WILL FALL TO THE 60S AND 70S BY
FRIDAY AND SATURDAY. WITH THE EXPECTED HIGH AND TENDENCY FOR GREAT
LAKES HIGHS TO EXIT THE AREA MORE SLOWLY...WILL BE DROPPING MINS A
BIT FOR FRIDAY AND SATURDAY MORNING. THE 00Z MODELS HAVE VARYING
SOLUTIONS AS TO HOW QUICKLY WARM AIR ADVECTION THUNDER RETURNS TO
THE REGION AND ALSO THE COVERAGE. THE 00Z EURO IS MORE BULLISH ON
MOISTURE RETURN AND COVERAGE THAN EITHER THE 00Z GEM/GFS
SOLUTIONS. SUBJECTIVE H850 ANALYSIS THIS MORNING YIELDS POSSIBLE
REASON FOR EUROS OPTIMISM ACROSS THE CENTRAL PLAINS FOR THE
WEEKEND. PERSISTENT MONSOONAL MOISTURE PLUME ACROSS THE SOUTHWEST
WITH OLD CLOSED H500 WAVE MAY PHASE WITH NORTHERN STREAM FLOW BY
FRIDAY. THIS WOULD ALLOW A CONNECTION BETWEEN THE PLUME AND THE
CANADIAN TROUGH AMPLIFYING EAST INTO THE GREAT LAKES BY SATURDAY
NIGHT AND SUNDAY. IF SO...THIS WOULD PROVIDE FOR A MORE WIDESPREAD
COVERAGE OF PRECIPITATION THAN HAS BEEN SEEN FOR A WHILE. WILL
CONTINUE TO MONITOR FOR TRENDS BUT FOR NOW IT APPEARS THAT A
SLIGHTLY LATER ONSET IS MORE REASONABLE GIVEN THE GREAT LAKES
HIGH. STILL SOME QUESTIONS REGARDING THE EVOLUTION OF THE PLAINS
LOW BUT THE NEWEST 12Z EURO SHOWS TWO WAVES WITH A POTENTIAL
LESSENING OF POP SUNDAY NIGHT AND EARLY MONDAY MORNING PRIOR TO
THE NEXT SYSTEM ARRIVING MONDAY EVENING. THE 12Z GEM/GFS TAKE THE
LOW A BIT FARTHER SOUTH NOW AS WELL. ALL SOLUTIONS ARE HINTING AT
SEVERAL WAVES PASSING ACROSS THE REGION FROM LATE SAT NIGHT
THROUGH SUNDAY NIGHT OR MONDAY...THOUGH EACH MODEL HAS A DIFFERING
TAKE ON DEPARTURE OF THE SYSTEM. DUE TO SOME UNCERTAINTY IN THE
EVOLUTION...ADJUSTMENTS POSSIBLE IN POP COVERAGE DAYS 6/7. LOOKING
FURTHER OUT IN TIME...THE LARGE SCALE PATTERN APPEARS TO BE
BREAKING DOWN WITH COLD POOL OVER ALASKA SHEDDING SOME ENERGY INTO
THE PACNW. THIS WILL TEND TO STRENGTHEN THE WESTERLIES FARTHER
SOUTH AS WE APPROACH THE EQUINOX.

&&

.AVIATION...11/00Z
ISSUED AT 633 PM CDT TUE SEP 10 2013

COLD FRONT EXTENDING FROM NORTHEAST IA INTO SERN NEBRASKA WILL
SINK SLOWLY SOUTH TONIGHT. BAND OF SCATTERED TO ISOLATED
THUNDERSTORMS ALONG THE FRONT WILL AFFECT THE NRN TAF SITES UNTIL
AROUND 06Z OR SO. MINOR CONVECTION EXPECTED AFTER THAT. WINDS WILL
REMAIN RELATIVELY LIGHT THROUGH THE PERIOD WITH FOR THE MOST PART.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BOKSA
LONG TERM...REV
AVIATION...MS SEP 13
Hazardous weather outlook, Sep 10, 4:10 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
410 PM CDT TUE SEP 10 2013

IAZ025>028-033>039-044>050-057>061-070>073-081>083-092-093-112115-
WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-
GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-CASS-ADAIR-MADISON-WARREN-ADAMS-
UNION-CLARKE-TAYLOR-RINGGOLD-
410 PM CDT TUE SEP 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING
INTO THE OVERNIGHT HOURS. AN ISOLATED SEVERE STORM IS POSSIBLE
THROUGH MIDNIGHT...WITH DAMAGING WIND THE MAIN SEVERE THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR THUNDERSTORMS CONTINUE INTO WEDNESDAY AND WEDNESDAY
EVENING MAINLY SOUTH OF HIGHWAY 20. THUNDERSTORMS CHANCES RETURN
TO THE FORECAST SATURDAY THROUGH MONDAY. AT THIS TIME THE SEVERE
WEATHER THREAT IS UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

IAZ062-074-075-084>086-094>097-112115-
POWESHIEK-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-
APPANOOSE-DAVIS-
410 PM CDT TUE SEP 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING INTO
THE OVERNIGHT HOURS. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR THUNDERSTORMS CONTINUE INTO WEDNESDAY AND WEDNESDAY
EVENING. AT THIS TIME THE SEVERE WEATHER THREAT IS LOW.
THUNDERSTORMS CHANCES RETURN TO THE FORECAST SATURDAY THROUGH
MONDAY. AT THIS TIME THE SEVERE WEATHER THREAT IS UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

IAZ004>007-015>017-023-024-112115-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-
410 PM CDT TUE SEP 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN ISOLATED SHOWER OR THUNDERSTORM IS POSSIBLE THIS EVENING INTO
THE OVERNIGHT HOURS. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS CHANCES RETURN TO THE FORECAST SATURDAY THROUGH
MONDAY. AT THIS TIME THE SEVERE WEATHER THREAT IS UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

REV

In the hours before

Special weather statement, Sep 10, 6:37 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
637 PM CDT TUE SEP 10 2013

IAZ058-059-110030-
DALLAS-GUTHRIE-
637 PM CDT TUE SEP 10 2013

...THUNDERSTORM OVER GUTHRIE COUNTY PRODUCING STRONG WINDS...

AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL GUTHRIE COUNTY...MOVING EAST AT
25 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  REDFIELD...           PERRY AIRPORT...      ADEL...
  PERRY...              MINBURN...            DALLAS CENTER...
  BOUTON...             WOODWARD...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

SKOW

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.